# SDR DALA2024041804555

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 SECONDARY NRC IN REF TO NRC 209: AFTER REMOVAL CORROSION ON FLOOR SUPPORT LBL=2, LBL=15 RBL=3, RBL=8 STA 1469, LBL=7 STA 1640, WERE FOUND OUT LIMITS AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00683: FLOOR SUPPORT LBL=2, LBL=15 RBL=3, RBL=8 STA 1469, LBL=7 STA 1640 WERE REPAIRED PER B757-200 SRM. (0299261)
